MAUDE Adverse Event Report: UNKNOWN AMG / HUGO; WALKER

UNKNOWN AMG / HUGO; WALKER
Model Number 700-959E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Hip Fracture (2349)
Date of Event 04/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.The serial number format suggests that this iteration of the device was made for amg medical.Drive was informed of the event with the receipt of a legal summons.We do not anticipate being able to retrieve the unit for evaluation.The enduser was navigating through a museum using the device.He sat down to speak to the tour guide when the walker frame reportedly snapped.The user fell landing on his right hip and head.He was taken to the emergency room.He was diagnosed with a fractured hip and was immediately taken to surgery.He was treated at a specialized facility and returned home after approximately 3 months.It is reported that he suffered hearing loss from the incident.

Brand Name
AMG / HUGO
Common Device Name
WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key8059289
Report Number2438477-2018-00047
Device Sequence Number2879195
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2018
Report Date (Section F) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-959E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2018
Device Age2 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Date Report Sent to FDA09/14/2018